# SDR SWAA2022071314605

- Difficulty date: June 2, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ STA 540 LBL-2 MKD DOT / [01] LOCATED AND DRILLED NEW FLOOR SUPPORT AT MAIN CABIN FS 540 LBL 2 IN REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] OK TO TREAT AND PRIME HOLES;[04] TREATED AND APPLIED PRIMER IN REF B737-700 SRM 51-20-01-0G-0;[05] VERIFIED STEP 4;[06] OK TO INSTALL NEW FLOOR SUPPORT;[07] INSTALLED NEW FLOOR SUPPORT AT MAIN CABIN FS 540 LBL 2 IN REF B737-700 SRM 51-40-02-0G-0;[08] VERIFIED STEP 7;[09] LATE ENTRY' : REMOVED MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ STA 540 LBL-2 IN REF B737-700 STM 51-40-02-0G-0;[10] REMOVED MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ STA 540 LBL-2 IN REF B737-700 STM 51-40-02-0G-0;LOCATED AND DRILLED NEW FLOOR SUPPORT AT MAIN CABIN FS 540 LBL 2 IN REF B737-700 SRM 51-40-02-0G-0 AND INSTALLED NEW FLOOR SUPPORT AT MAIN CABIN FS 540 LBL 2 IN REF B737-700 SRM 51-40-02-0G-0;[11] VERIFIED STEPS 9 AND 10
